# SDR YENA2024060700845

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 10,531 hours, 1,546 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,531 hours, 1,546 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 5327028
- Part serial: 3FEAF00429
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,531 hours, 1,546 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'ENG 1 FADEC MAINTENANCE MSG AT SHUTDOWN AT THE GATE; REF L/P 3927095, ITEM 1 (PFR SHOWED FADEC 1 FAULT IN CONJUNCTION WITH 75-32-03 ENG-1B-0701- ACTIVE HPC BLEED VLV SOL FAIL WITH MULTIPLE HITS IN THE PAST DAYS. PERFORMED TSM 75-32-00-810-849A, FOUND W3 HARNESS CHAFFED NEXT TO P57 CONNECTOR AND CHAFED AT 2ND CLIP FROM P57 CONNECTOR. REQUIRES W3 HARNESS REPLACEMENT.) FOR TROUBLESHOOTING. W03 HARNESS FOUND CHAFFED. REMOVED AND REPLACED ENG #1 W03 HARNESS IAW AMM 73-21-63. FADEC SELF TEST OK. A/C OK FOR CONT SVC. REF LP 3927098, ITEM 1 (RECONNECTED EEC AND PHMU CONNECTORS ON ENG 1 (J4, J6, J10, J14) ATER W03 HARNESS REMOVED AND REPLACED IAW AMM 73-21-63. SELF TEST OK) FOR RECONNECTION OF EEC AND PHMU CONNECTORS.'
